# SDR 04FDEA02293

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB FLAP OB HINGE (FLAP SIDE) PIVOT HOLE NR 1, OB BORE FOUND CORRODED. CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER CMM 57-52-03 PAGES 442 TO 443. ORIGINAL DIAMETER= 1.187, FINAL DIAMTER= 1.257" AND REPAIRED AS PER FEDEX EA 1-5750-80283, TITLE: WINGS - TRAILING EDGE FLAPS - LT INBOARD FLAP (FLAP SIDE) - PIVOT BORE REPAIR.
